# SDR UPS09154429

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR SLIDE ARMING LEVER PIN RECEPTACLE IS OBSTRUCTED BY 1A PLUG.  REMOVED PLASTIC PLUG IAW 52-50-00.
